MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY PROMUS ELEMENT¿ PLUS; STENT, CORONARY, DRUG-ELUTING

BOSTON SCIENTIFIC - GALWAY PROMUS ELEMENT¿ PLUS; STENT, CORONARY, DRUG-ELUTING
Model Number H7493911416300
Medical Device Problem Codes Occlusion Within Device (1423); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Death (1802); Thrombosis (2100)
Date of Event 01/23/2018
Type of Reportable Event Death
Additional Manufacturer Narrative
Device is a combination product.It is indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.(b)(4).
 
Event or Problem Description
(b)(4) clinical study.It was reported that the patient died.In (b)(6) 2013, the patient presented due to unstable angina (braunwald classification: iiib).Subsequently, the patient was referred for cardiac catheterization and the index procedure was performed on the same day.The target lesion# 1 was a de novo lesion located in the proximal left anterior descending artery with 75% stenosis and was 10mm long with a reference vessel diameter of 3.50 mm.The lesion was treated with direct placement of 3.00x16mm promus element¿ plus drug-eluting stent.Following post dilatation, residual stenosis was 0%.One day post procedure, the patient was discharged on aspirin and clopidogrel.In (b)(6) 2017, the patient expired.Per death certificate, the patient died due to atherosclerotic heart disease.The other significant conditions contributing to the death of the patient were congestive heart failure, atrial fibrillation and hypertension.Autopsy was not performed.
 
Additional Manufacturer Narrative
Describe event or problem, relevant tests/lab data, patient codes and device codes updated.(b)(4).
 
Event or Problem Description
It was further reported that per adjudication results stent thrombosis occurred.

Brand Name
PROMUS ELEMENT¿ PLUS
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key7271892
Report Number2134265-2018-01001
Device Sequence Number1847421
Product Code NIQ
UDI-Device Identifier08714729807957
UDI-Public08714729807957
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P110010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/18/2013
Device Model NumberH7493911416300
Device Catalogue Number39114-1630
Device Lot Number0015065375
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/24/2018
Supplement Date Received by Manufacturer04/09/2018
Initial Report FDA Received Date02/14/2018
Supplement Report FDA Received Date05/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;